BibTeX record journals/ijcm/AhdiaghdamSI17

download as .bib file

@article{DBLP:journals/ijcm/AhdiaghdamSI17,
  author    = {S. Ahdiaghdam and
               Sedaghat Shahmorad and
               K. Ivaz},
  title     = {Approximate solution of dual integral equations using Chebyshev polynomials},
  journal   = {Int. J. Comput. Math.},
  volume    = {94},
  number    = {3},
  pages     = {493--502},
  year      = {2017},
  url       = {https://doi.org/10.1080/00207160.2015.1114611},
  doi       = {10.1080/00207160.2015.1114611},
  timestamp = {Tue, 18 Jan 2022 17:09:17 +0100},
  biburl    = {https://dblp.org/rec/journals/ijcm/AhdiaghdamSI17.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics